TITLE

Tailored Finite Point Method for Parabolic Problems

AUTHOR(S)
Huang, Zhongyi; Yang, Yi
PUB. DATE
October 2016
SOURCE
Computational Methods in Applied Mathematics;Oct2016, Vol. 16 Issue 4, p543
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
118479377

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics